Universidad Complutense de Madrid
E-Prints Complutense

Covering properties in intuitionistic fuzzy topological spaces.

Impacto

Downloads

Downloads per month over past year

Lupianez, Francisco Gallego (2007) Covering properties in intuitionistic fuzzy topological spaces. Kybernetes, 36 (5/6). pp. 749-753. ISSN 0368-492X

[img]
Preview
PDF
820kB

Official URL: http://www.emeraldinsight.com/journals.htm?articleid=1611126&show=abstract


URLURL Type
http://www.emeraldinsight.comPublisher


Abstract

Purpose – D.Çoker constructed the fundamental theory of intuitionistic fuzzy topological spaces. The purpose of this paper is to introduce a new concept of compactness and a definition of paracompactness for intuitionistic fuzzy topological spaces, and obtain several preservation properties.


Item Type:Article
Uncontrolled Keywords:Cybernetics; Fuzzy logic; Mathematics; Topology
Subjects:Sciences > Mathematics > Logic, Symbolic and mathematical
Sciences > Mathematics > Cybernetics
Sciences > Mathematics > Topology
ID Code:15284
Deposited On:21 May 2012 10:08
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page